... Has anyone wet the bed at night while on Chantix ? My husband has been on Chantix now for 2 months and has been frequently urinating at night. Lately, he has been urinating in his sleep. This is NOT a normal behavior and I think it could be a sdie effect
Polyuria (increased urination) is a common side effect of Chantix. Nocturia (night time urination) is an infrequent side effect. I would contact the doctor and let him know of this issue.
Chantix is generally only taken for three months, so maybe you can accomadate the problem awhile longer. Best to let the doctor make that decision.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 2 answers
Smoking Cessation - Hello..I started Chantix 8 days ago..today was the first day, that I did'nt want
Posted 21 Apr 2010 • 5 answers
Posted 11 Jun 2011 • 2 answers
Posted 22 Jan 2012 • 4 answers
Smoking Cessation - Hi everyone. My question is to anyone on taking Chantix. How long were you told?
Posted 25 Sep 2013 • 2 answers